Homological equations for tensor fields and periodic averaging

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


Homological equations of tensor type associated to periodic flows on a manifold are studied. The Cushman intrinsic formula [4] is generalized to the case of multivector fields and differential forms. Some applications to normal forms and the averaging method for perturbed Hamiltonian systems on slow-fast phase spaces are given.

Original languageEnglish
Pages (from-to)243-257
Number of pages15
JournalRussian Journal of Mathematical Physics
Issue number3
StatePublished - Sep 2011

Bibliographical note

Funding Information:
We thank M. V. Karasev for helpful discussions. This research was partially supported by CONA-CYT under grant no. 55463.


Dive into the research topics of 'Homological equations for tensor fields and periodic averaging'. Together they form a unique fingerprint.

Cite this